Skip to content
My WebMD Sign In, Sign Up
Bumps on skin in joint areas
avatar
amer123 posted:
Hi, I've been having bumps on my skin mostly in the joint areas. They are skin color and the area itches before they appear. These appear in bunches and then go away in some time. Any idea what is causing this?

Zyrtec usually helps for 2-3 days but they come back,
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Got Eczema or Roseaca? caring help is on the way-.... heres a tip for you!
LIMU (Gentle seaweed cleanser) for men and Women and safe for kids too! remove eye makeup and shave with this popular daily cleanser from ... More
Was this Helpful?
1 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.